标题:On estimation of attraction domain for port-controlled Hamiltonian systems subject to actuator saturation
作者:Wei Airong;Wang Yuzhen
作者机构:[Wei Airong] School of Control Science and Engineering, Shandong University, Jinan, Shandong 250061, China.;[Wang Yuzhen] School of Control Science an 更多
通讯作者:Wei, A.(weiairong@sdu.edu.cn)
通讯作者地址:[Wei, A] School of Control Science and Engineering, Shandong University, Jinan Shandong 250061, China;
来源:控制理论与应用
出版年:2012
卷:10
期:2
页码:195-200
DOI:10.1007/s11768-012-9296-6
关键词:Actuator saturation; Domain of attraction; PCH system; Set invariance
摘要:This paper investigates the estimation of domain of attraction for nonlinear port-controlled Hamiltonian (PCH) systems with actuator saturation (AS). Several conditions are established under which an ellipsoid is contractively invariant, and thus can be employed to find the biggest ellipsoid contained in the domain of attraction. It is shown that the proposed conditions can be expressed in the form of the linear matrix inequalities (LMIs) optimization problem with constraints. Study of an illustrative example shows that the proposed method works very well in estimating the domain of attraction for some classes of nonlinear PCH systems with AS. © 2012 South China University of Technology, Academy of Mathematics and Systems Science, Chinese Academy of Sciences and Springer-Verlag Berlin Heidelberg.
收录类别:EI;CSCD;SCOPUS
Scopus被引频次:3
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84859569728&doi=10.1007%2fs11768-012-9296-6&partnerID=40&md5=20abb6fcf45f90d7a5d48d6955b34b27
TOP